1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  3. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2019 »
    Dismiss Notice
  4. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Is Anyone On Dapagliflozin/?metformin Combine Tablets

Discussion in 'Type 2 Diabetes' started by emmamarie, Jul 11, 2018.

  1. emmamarie

    emmamarie Type 2 · Member

    Messages:
    9
    Likes Received:
    0
    Trophy Points:
    21
    Hi all I've just been put on these new tablets there ment to help pass sugar, does anyone suffer side effects ? I seem to be one imparticular that's rather annoying just fed up at moment :( Tia:)
     
  2. collectors

    collectors Type 2 · Member

    Messages:
    9
    Likes Received:
    6
    Trophy Points:
    23
    Hi, yes, i have been taking 1 x 10mg tablet a day for about 6 months. It was to try & take me off Gliclazide, but it didn't agree with me & about 2 weeks ago i went back to Gliclazide & feel a lot better for it.
    It was to also help lose weight, which it did, but gave me a massive thirst & trouble going for a wee. I don't get this anymore.
     
  3. Diligent500

    Diligent500 Type 2 · Well-Known Member

    Messages:
    107
    Likes Received:
    78
    Trophy Points:
    68
    Hi to all,

    Yes i am on this med it suits me better than all the other meds i tried for diabetes heps with weightloss too.
    I love it i am staying on it.

    Diligent 500.
     
  4. kejh83

    kejh83 Type 2 · Newbie

    Messages:
    3
    Likes Received:
    0
    Trophy Points:
    21
    Hi there, I too have been on this medication for around 5 months and started fine. All of a sudden the last 4/5 weeks I've had thrush on and off every few days and an extreme thirst. I thought maybe it would just pass but thinking I might have to go change them. I can't keep going on with the thrush.
    Anyone else had side effects? Thanks
     
  5. wookie101

    wookie101 Type 2 · Well-Known Member

    Messages:
    108
    Likes Received:
    104
    Trophy Points:
    83
    Hi,

    I'm not on your one, but I've just started 'SynJardy' which is Empagliflozin with Metformin. And have been told to expect thrush and urine infections, but (I'm about to Jinx myself) and say I've been luck so far. but I'm just entering my 2nd week on these.

    I've been drinking alot more water and as a result visiting the loo alot more, not to mention that I was on the slow release version of metformin before and I don't think these pills are the slow release version.....

    I am hoping because of how these work, to have better control of my overall blood sugars especially if I manage to lose weight..

    I just thought I'd add that to show that you're not alone, not the same combination as you, but very similar.
     
    • Like Like x 1
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook